# SDR WX0400062

- Difficulty date: December 11, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N945A
- Make and model: Piper PA-22
- Aircraft serial: 22254
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED EMERGENCY FLOOR LIGHTS AT ROW 11 AND 17 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULBS IAW 33-53-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
